Advances in Differential Equations

On critical semilinear elliptic systems

Yang Jianfu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We establish in this paper existence results for critical strongly indefinite semilinear elliptic systems defined on both bounded domains and $\mathbb R^N$.

Article information

Source
Adv. Differential Equations Volume 6, Number 7 (2001), 769-798.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1357140563

Mathematical Reviews number (MathSciNet)
MR1828996

Zentralblatt MATH identifier
1142.35392

Subjects
Primary: 35J50: Variational methods for elliptic systems
Secondary: 35B33: Critical exponents 35J60: Nonlinear elliptic equations

Citation

Jianfu, Yang. On critical semilinear elliptic systems. Adv. Differential Equations 6 (2001), no. 7, 769--798. https://projecteuclid.org/euclid.ade/1357140563.


Export citation